# SDR DL738992814

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Tether
- Condition: Frayed
- Location: Radio Beacon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TETHER LINE ON RADIO BEACON FRAYED, POSSIBLY TORN OR BROKE.  REMOVED AND REPLACED ELT.
